# SDR DL72S011145

- Difficulty date: July 11, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 61,259 hours, 45,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545783
- Condition: Cracked
- Location: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CRACKS WERE FOUND IN THE STRINGER 4L LAP JOINT   BETWEEN FS 970 AND FS 990.  THE CRACKS WERE REPAIRED PER    B727 SRM 53-30-3, FIG 5.
